# SDR FDEA202109222357

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 53,726 hours, 25,055 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Low Quantity
- Location: Lt Wing Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS TO 20, GOT  TE FLAPS DISAGREE  EICAS.  COMPLIED WITH QRH,  TRAILING EDGE  LIGHT  DISAPPEARED.  LANDED WITHOUT ISSUE.     FOUND LEFT WING OB FLAP TRANSMISSION FOR IB FLAP  VERY LOW ON FLUID. SERVICED WITH BRACO 795 PER B757  AMM 12-13-06-3.  RAN FLAPS THROUGH SEVERAL CYCLES WITH NO FAULTS.  A/C OK FOR SERVICE.
